# SDR CALA2015092900803

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 48,841 hours, 17,119 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG WENT INTO CAUTION RANGE DURING CLIMB-OUT.  EGT EXCEEDED NR 2 ENG BY 100C AT ALTITUDE & DURING TAXI IN.  TROUBLE SHOT IAW FIM 77-21-00 810-801-F00 T49.5, SENSOR 1 WAS READING 400.  CLEANED & RESEATED CONNECTORS DP 912 & DP911.  TEMP ON SENSOR 1 RETURNED TO NORMAL RANGE.  ALL LOCK OUT TAG OUT REMOVED & ACFT RETURNED TO NORMAL CONFIGURATION.
